Journal Articles
Caudrelier, V, Nijhoff, F, Sleigh, D,
Vermeeren, M (2023)
Lagrangian multiforms on Lie groups and non-commuting flows,
Journal of Geometry and Physics, 187, 104807, ISSN: 0393-0440. DOI:
10.1016/j.geomphys.2023.104807.
Sleigh, D and
Vermeeren, M (2022)
Semi-discrete Lagrangian 2-forms and the Toda hierarchy,
Journal of Physics A: Mathematical and Theoretical, 55(47), 475204, ISSN: 1751-8113. DOI:
10.1088/1751-8121/aca451.
Vermeeren, M (2021)
Hamiltonian structures for integrable hierarchies of Lagrangian PDEs,
Open Communications in Nonlinear Mathematical Physics, Volume 1, DOI:
10.46298/ocnmp.7491.
Petrera, M and
Vermeeren, M (2021)
Variational symmetries and pluri-Lagrangian structures for integrable hierarchies of PDEs,
European Journal of Mathematics, 7(2), pp.741-765, ISSN: 2199-675X. DOI:
10.1007/s40879-020-00436-7.
Ober-Blöbaum, S and
Vermeeren, M (2021)
Superconvergence of Galerkin variational integrators,
IFAC-PapersOnLine, 54(19), pp.327-333, ISSN: 2405-8963. DOI:
10.1016/j.ifacol.2021.11.098.
García-Naranjo, LC and
Vermeeren, M (2021)
Structure preserving discretization of time-reparametrized Hamiltonian systems with application to nonholonomic mechanics,
Journal of Computational Dynamics, 8(3), pp.241-241, ISSN: 2158-2505. DOI:
10.3934/jcd.2021011.
Bravetti, A, Seri, M,
Vermeeren, M, Zadra, F (2020)
Numerical integration in Celestial Mechanics: a case for contact geometry,
Celestial Mechanics and Dynamical Astronomy, 132(1), 7, ISSN: 0923-2958. DOI:
10.1007/s10569-019-9946-9.
Vermeeren, M, Bravetti, A, Seri, M (2019)
Contact variational integrators,
Journal of Physics A: Mathematical and Theoretical, 52(44), pp.445206-445206, ISSN: 1751-8113. DOI:
10.1088/1751-8121/ab4767.
Vermeeren, M (2019)
A Variational Perspective on Continuum Limits of ABS and Lattice GD Equations,
Symmetry, Integrability and Geometry: Methods and Applications, DOI:
10.3842/sigma.2019.044.
Vermeeren, M (2019)
Continuum limits of pluri-Lagrangian systems,
Journal of Integrable Systems, 4(1), DOI:
10.1093/integr/xyy020.
Vermeeren, M (2019)
Modified equations for variational integrators applied to Lagrangians linear in velocities,
Journal of Geometric Mechanics, 11(1), pp.1-22, ISSN: 1941-4897. DOI:
10.3934/jgm.2019001.
Vermeeren, M (2018)
Modified Equations and the Basel Problem,
The Mathematical Intelligencer, 40(2), pp.33-37, ISSN: 0343-6993. DOI:
10.1007/s00283-017-9767-1.
Vermeeren, M (2017)
Modified equations for variational integrators,
Numerische Mathematik, 137(4), pp.1001-1037, ISSN: 0029-599X. DOI:
10.1007/s00211-017-0896-4.
Chapters
Vermeeren, M (2018)
Numerical Precession in Variational Discretizations of the Kepler Problem. In
Discrete Mechanics, Geometric Integration and Lie–Butcher Series, Springer International Publishing, pp.333-348, ISBN: 9783030013967. DOI:
10.1007/978-3-030-01397-4_10.
Suris, YB and
Vermeeren, M (2016)
On the Lagrangian Structure of Integrable Hierarchies. In
Advances in Discrete Differential Geometry, Springer Berlin Heidelberg, pp.347-378, ISBN: 9783662504468. DOI:
10.1007/978-3-662-50447-5_11.